# SDR NACA2024050900003

- Difficulty date: May 9, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,712 hours, 21,537 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 77328810
- Part serial: 200001011
- Condition: No Test
- Location: Left
- Part time: 11 hours, 1 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH PRSOV BITE TEST FAIL. REMOVED AND REPLACED LH PRSOV IAW AMM 767-36-11-09
